I’m concerned about ED?

Hi,
I’m concerned about ED. I’m 51. I am fit but have hypertension that is controlled using 5 mg of bystolic daily. BP generally runs 120/77 but can be higher depending upon stress levels. My most recent physical showed healthy levels of cholesterol and blood sugars. I do however have anxiety issues.

Until last Thursday, June 28, I generally woke once or twice each night with strong erections. On Wednesday, June 27, I had sex with my wife that morning and then masturbated later in the day. I woke up on Thursday with only weak morning erection. I wasn’t too concerned but I noted it. (I have had a fear of ED since turning 50) Friday, I had weak morning erection and that night I had no real libido and when I tried to force the issue, I couldn’t get an erection.

I woke up Saturday morning with a moderate erection and was able to achieve 80 or 90 percent hardness and ejaculate. I was still concerned about not being doing so the night before. Sunday morning I awoke with a moderate morning erection and masturbated to 70 or 80 percent without ejaculation.

Monday, there was no morning erection, but I was able to get to get myself fairly erect. Tuesday nothing. Wednesday, no morning erection but I could masturbate to about 70 percent. Thursday, no morning erection but I masturbated to about 70-80 and ejaculated. Each of these times the erection deflated fairly quickly once stimulation stopped.

Last night, Thursday night, I was able to masturbate to about 80 percent without ejaculation. However, it deflated quickly again. No morning erection today.

Throughout all of this, my libido has been subpar and my anxiety has been fairly high. As, I mentioned I have had a fear of ED. This came on so quickly, it has me very concerned. My question for you is, given what I am experiencing, do you think there is a physical cause of this or is it simply my anxiety about erectile dysfunction?

Age: 51
Male
Medications: bystolic 5 mg

Thank you

When I have sex with my partner, I don’t have orgasms?

Hello. The thing is, when I have sex with my partner, I don’t have orgasms. Most times he takes his time to try to make my climax. I get to that stage, but I’m still dry. Nothing comes out. I’m worried because when most of the ladies online climax, there’s the liquid that comes out of their vaginas. Please can you tell me what to do about it? It’s really making things tense between me and my partner

Age: 20
Female
Medications: none

What is a good product to increase libido?

What is a good product to increase libido? I don’t have erection problems, I just have no sex drive. I tried Steel Libido and Steel Libido Red, but they didn’t do anything. I tried looking online, but there are too many ads that say thier product is the best while the other products don’t work. Can you recommend any products that I can get without a prescription?

Age: 44
Male
Medications: MetForman and Sertraline
General Information: My sex drive was gone before I started taking those medications.

I had an attack after taking Fenugreek tablets and other pills, please advise?

I’m a 49 year old born male who for over 30 years has believed I was born in the wrong body. After a few purges of clothes I have started buying clothes and appx 1 month ago started buying moisturising cream (olay) and had and nail cream (elizabeth arden) and started using them.
I also bought Natures own Fenugreek tablets, Cenovis Women’s Hair, Skin & Nails tablets and Cenovis Prostrate Health Saw Palmetto 3200 tablets
I had read that these herbs assist in the development and growth of breasts and I felt I needed to do that.
After 3 weeks I noticed I was getting an occasional headache and having some blackhead pimple breakouts on my chest, neck and face. I stopped taking the tablets and using the creams last Friday and have had more breakouts and have had some severe headaches. My left breasts is slightly bigger but my right remains unchanged.
On Monday night I had a dream about speaking to my elderly mother about transitioning(as the reaction from my family has been the thing that has stopped me doing anything due to their religious & homophobic views)when I woke up in the morning and went to the bathroom I had an attack. I saw myself in the mirror, froze, started crying uncontrollably and then tried to find a knife to remove my penis as I hate it and always have. There were no knives in bathroom and when i left the bathroom to go to kitchen to get one i just fell in a heap on the floor of the bedroom crying and I didn’t go any further with that (I can say now thankfully, as I don’t want to self harm).
Would the combination of tablets and removing myself from them have contributed to this episode and do the tablets or the creams account for the pimple breakouts?
I’d like to continue taking the tablets and I feel I have to transition to be happy but am concerned that these may not be the best thing if it would cause future episodes like this. Are these tablets safe to continue ad would the creams be causing the breakouts, if so what should i do?
thanks for your help

Age: 49
Male
Medications: Nexium

I have numbness and no sensation in my G-spot, what is wrong with me?

I have no sensation inside my vagina. I can feel my finger for instance going in but I cannot feel anything pleasurable. My clitoris feels fine upon stimulation, however, I get absolutely no sexual sensation inside my vagina, particularly the G-spot. What is wrong with me, and how do I fix this?
Age:24
Female
Medications: abilify